MAUDE Adverse Event Report: Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six months after implantation of an intraocular lens (iol) in the patient's dominant right eye (od), the lens was exchanged with a different model due to persistent halos experienced during both daytime and nighttime conditions.Prior to the lens exchange, the surgeon attempted to manage the symptoms by treating the patient's dry eye; however, the halos remained unresolved.In the surgeon's opinion, the most likely cause of the event was the patient's visual system/brain inability to tolerate halo phenomena associated with multifocal iols, noting that such symptoms can occur with all multifocal lenses.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation, and additional information was not received.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of the event could not be conclusively determined, however patient related factors may have caused or contributed to this event.

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50438925
Report Number0001313525-2026-00126
Device Sequence Number21167744
Product Code MFK
UDI-Device Identifier10757770637291
UDI-Public(01)10757770637291(17)280229(11)250303(10)3R05550
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2200
Device Lot Number3R05550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale